# SDR PCAA9700680

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVERY OTHER LIGHT INOPERATIVE IN FLOOR EMERGENCY PROXIMITY LIGHTING SYSTEM.  FOUND CONNECTORS LOOSE AT BOTH ENDS OF EMERGENCY LIGHTING STRIPS.  REINSTALLED CONNECTORS.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
